# SDR 2007UALA00321

- Difficulty date: February 5, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 21,037 hours, 8,199 cycles
- Engine: Iae V2522A5
- Engine time: 21,748 hours, 7,949 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO NR 1 ENGINE OVERHEAT.  [SUP 05-08-07]  REPLACED HIGH PRESSURE BLEED VALVE ON NR 1 ENGINE.
